# SDR DL76L041035

- Difficulty date: November 15, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 37,073 hours, 5,816 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF NOTICED AN ELECTRICAL ODOR INSIDE THE CABIN AROUND THE WING AREA.  SHORTLY AFTER THE ODOR DISSIPATED AND WAS FINE THE REST OF THE FLIGHT.  INSPECTED AIRCRAFT AND SYSTEMS.  UNABLE TO DUPLICATE.
